# SDR SWIA202265752

- Difficulty date: February 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 1-2, INBD FWD, OTBD FWD AND OTBD AFT SIDE ROLLERS DOES NOT TURN SMOOTHLY.    (C CHECK RO 5/23/22)    REMOVED RH SLAT TRACK 1-2 SIDE ROLLERS INBD FWD, OTBD FWD AND OTBD AFT IN REF TO CRJ900 AMM 27-81-44-000-801 (CONFIG A01) AND INSTALLED OVERHAULED RH SLAT TRACK 1-2 SIDE ROLLERS INBD FWD, OTBD FWD AND OTBD AFT IN REF TO CRJ900 AMM 27-81-44-400-801 (CONFIG A01).  / TORQUE WRENCH: TUC8611 DUE: 31-JAN-2023. OPS CHECK GOOD AT THIS TIME.
